Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Error analysis of discontinuous Galerkin methods for the Stokes problem under minimal regularity

Autor
Badia, S.; Codina, R.; Gudi, T.; Guzmán, J.
Tipus d'activitat
Article en revista
Revista
IMA journal of numerical analysis
Data de publicació
2014-04
Volum
34
Número
2
Pàgina inicial
800
Pàgina final
819
DOI
https://doi.org/10.1093/imanum/drt022 Obrir en finestra nova
URL
http://imajna.oxfordjournals.org/content/early/2013/07/18/imanum.drt022.abstract Obrir en finestra nova
Resum
In this article, we analyse several discontinuous Galerkin (DG) methods for the Stokes problem under minimal regularity on the solution. We assume that the velocity u belongs to Graphic and the pressure Graphic. First, we analyse standard DG methods assuming that the right-hand side f belongs to Graphic. A DG method that is well defined for f belonging to Graphic is then investigated. The methods under study include stabilized DG methods using equal-order spaces and inf–sup stable ones where t...
Paraules clau
Stokes problems, discontinuous Galerkin, error estimates, finite element, stabilized methods
Grup de recerca
(MC)2 - UPC Mecànica de Medis Continus i Computacional
ANiComp - Anàlisi numèrica i computació científica

Participants